Managing vaccine-associated anaphylaxis in the pharmacy

Mary Jessimine A Bushell, Patrick A. Ball, Natalie Jenkins

    Research output: Contribution to specialist publicationArticle

    Abstract

    Although vaccine-associated anaphylaxis is very rare, it is the most serious of adverse events. Pharmacists administering vaccinations must be adequately prepared to act should anaphylaxis occur within the community pharmacy setting.
    Original languageEnglish
    Pages62-66
    Number of pages5
    Volume96
    No.1138
    Specialist publicationAustralian Journal of Pharmacy
    Publication statusPublished - 1 Apr 2015

    Fingerprint Dive into the research topics of 'Managing vaccine-associated anaphylaxis in the pharmacy'. Together they form a unique fingerprint.

  • Cite this

    Bushell, M. J. A., Ball, P. A., & Jenkins, N. (2015). Managing vaccine-associated anaphylaxis in the pharmacy. Australian Journal of Pharmacy, 96(1138), 62-66.